# SDR FDEA201403100471

- Difficulty date: March 10, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BAY BS 1305, LONGERON 26L AFT OF L3 LOWER DOOR FRAME WEB CRACKED.  REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3   REVISION 55.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
